MAUDE Adverse Event Report: HOLOGIC, INC. FLUENT CONSOLE; INSUFFLATOR, HYSTEROSCOPIC

HOLOGIC, INC. FLUENT CONSOLE; INSUFFLATOR, HYSTEROSCOPIC
Model Number FLT-100
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pulmonary Edema (2020)
Date of Event 07/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.We are currently unable to establish a relationship between the device and the issue reported.The device was received and evaluated by pmqa after being received and decontaminated through the rma process.Visual inspection was complete, the iv pole and blue handle were found to be loose.Initial power on, no issues were noted.A linearity test was performed.Both load cells remained within the allowable tolerance.A deficit accuracy test was performed.No problems warnings or errors were observed.The reported complaint was not confirmed.Hologic will continue to track and trend this event.Complaint could not be confirmed/reproduced, unable to establish relationship between the issue reported and the device.We will continue to trend and monitor the reported condition.
 
Event or Problem Description
It was reported that during a myomectomy that involved a fluent on july 16th, during the procedure the deficit jumped to 5000 and the staff had to perform a manual count.The procedure was completed and at the end of the procedure the manual count was 2500 ml.The patient had to be readmitted to the hospital after the surgery due to a pulmonary edema.No other information is available.

Brand Name
FLUENT CONSOLE
Common Device Name
INSUFFLATOR, HYSTEROSCOPIC
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough, MA 01752
MDR Report Key12308626
Report Number1222780-2021-00224
Device Sequence Number14404576
Product Code HIG
UDI-Device Identifier15420045508552
UDI-Public(01)15420045508552
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K180825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFLT-100
Device Catalogue NumberFLT-100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2021
Initial Report FDA Received Date08/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLUEN FLUID MANAGEMENT SYSTEM FLT-112S
Outcome Attributed to Adverse Event Hospitalization; Other;